Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Periods was irregular and took mugwart herb tea. Did not have period since two months. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6595 Questions
my periods was irregular so I took mugwart herb tea.and that's stop my period since aug 2013 its been 3 months now what do I do...I m not pregnant
Posted Tue, 5 Nov 2013 in Women's Health
Answered by Dr. Pavan Kumar Gupta 1 hour later
Brief answer...Mugwort tea can not be the reason for your absence of periods.
Detailed answer..
Thanks for the query.
Very frankly speaking Mugwort tea can not cause your delay of periods.
In the absence of pregnancy,There can be various reasons for such delay which include medical as well as non medical reasons.
Non medical reasons include extreme stress,recent loss or gain in weight,rescheduling of your daily routine,increased physical activity,lot of travelling recently etc.
Medical reasons could be anaemia,hypothyroidism,diabetes,liver ailments,perimenopause,menopause,pituitary disorders,use of medications like antidepressants or birth control pills etc.
For finding the exact cause,you must consult your doctor for proper examination and investigations.
A proper treatment can be instituted only after the diagnosis is made.
Till you consult your doctor,do the following...
Take proper sleep.
Do regular exercises and shed your weight,if you are overweight.
Avoid alcohol
Take plenty of fresh fruits and green vegetables
Do yoga,meditation and deep breathing exercises for mental relaxation.
I hope it helps,however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor